# SDR FDEA201701190227

- Difficulty date: January 19, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42721
- Aircraft time: 1,188 hours, 544 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Display
- Part number: 88520
- Part serial: A143
- Condition: Failed
- Location: Nlg
- Part time: 1,188 hours, 544 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE LANDING GEAR MONITOR. NO NOSE GEAR GREEN DOWN AND LOCKED LIGHT.   FOLLOWED QRH ALT. EXTENDED GEAR STILL NO GREEN NOSE GEAR LIGHT.   TROUBLESHOT IAW FIM 32-61 FT 812, PSEU FAULTING INTERNAL CARD CODE 010. REMOVED AND REPLACED PSEU IAW AMM 32-09-04-4, TESTED OK. STILL NO NLG GREEN LIGHT INDICATION.  CENTER LDU PULLED TO ACCESS WIRES FOR NLG LIGHT ASSY IAW AMM 34-22-99-4-0,   ALL CONNERCTORS STILL CONNECTED.    REPLACED CENTER LDU IAW MM 34-22-99-4-0.  NOSE LIGHT OPS CHECKED NORMAL.
